Works matching DE "HAMILTONIAN graph theory"
Results: 760
Maximum payload path planning for redundant manipulator using indirect solution of optimal control problem.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 44, n. 7/8, p. 725, doi. 10.1007/s00170-008-1862-1
- By:
- Publication type:
- Article
Graphs Containing Every 2-Factor.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 5, p. 687, doi. 10.1007/s00373-011-1066-6
- By:
- Publication type:
- Article
Finding a Sun in Building-Free Graphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 3, p. 347, doi. 10.1007/s00373-011-1047-9
- By:
- Publication type:
- Article
Token Graphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 3, p. 365, doi. 10.1007/s00373-011-1055-9
- By:
- Publication type:
- Article
How Many Conjectures Can You Stand? A Survey.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 1, p. 57, doi. 10.1007/s00373-011-1090-6
- By:
- Publication type:
- Article
Construction of Hamilton Path Tournament Designs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 5, p. 703, doi. 10.1007/s00373-010-0998-6
- By:
- Publication type:
- Article
Infinitely Many Hypohamiltonian Cubic Graphs of Girth 7.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 2, p. 231, doi. 10.1007/s00373-010-0968-z
- By:
- Publication type:
- Article
Cycle Lengths in Hamiltonian Graphs with a Pair of Vertices Having Large Degree Sum.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 2, p. 215, doi. 10.1007/s00373-010-0915-z
- By:
- Publication type:
- Article
Dirac’s Type Sufficient Conditions for Hamiltonicity and Pancyclicity.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 2, p. 129, doi. 10.1007/s00373-008-0835-3
- By:
- Publication type:
- Article
A Degree Sum Condition Concerning the Connectivity and the Independence Number of a Graph.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 5, p. 469, doi. 10.1007/s00373-008-0802-z
- By:
- Publication type:
- Article
An s-Hamiltonian Line Graph Problem.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 3, p. 241, doi. 10.1007/s00373-007-0727-y
- By:
- Publication type:
- Article
A Degree Constraint for Uniquely Hamiltonian Graphs.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 4, p. 433, doi. 10.1007/s00373-006-0666-z
- By:
- Publication type:
- Article
On n-partite Tournaments with Unique n-cycle.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 2, p. 241, doi. 10.1007/s00373-006-0641-8
- By:
- Publication type:
- Article
New Local Conditions for a Graph to be Hamiltonian.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 2, p. 153, doi. 10.1007/s00373-006-0646-3
- By:
- Publication type:
- Article
On the Circumference of 3-Connected Quasi-Claw-Free Graphs.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 2, p. 271, doi. 10.1007/s00373-006-0650-7
- By:
- Publication type:
- Article
On the Pancyclicity of Lexicographic Products.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 1, p. 51, doi. 10.1007/s00373-005-0639-7
- By:
- Publication type:
- Article
Toughness in Graphs – A Survey.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 1, p. 1, doi. 10.1007/s00373-006-0649-0
- By:
- Publication type:
- Article
A Note on the Shortness Coefficient and the Hamiltonicity of 4-Connected Line Graphs.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 137, doi. 10.1007/s00373-004-0595-7
- By:
- Publication type:
- Article
Hamiltonian Connected Claw-Free Graphs.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 3, p. 341, doi. 10.1007/s00373-004-0559-6
- By:
- Publication type:
- Article
Pancyclicity of Strong Products of Graphs.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 1, p. 91, doi. 10.1007/s00373-003-0545-9
- By:
- Publication type:
- Article
Hamiltonian Paths in Cartesian Powers of Directed Cycles.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 4, p. 459, doi. 10.1007/s00373-002-0519-3
- By:
- Publication type:
- Article
Diagonal Flips in Hamiltonian Triangulations on the Sphere.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 3, p. 413, doi. 10.1007/s00373-002-0508-6
- By:
- Publication type:
- Article
0-Dual Closures for Several Classes of Graphs.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 3, p. 297, doi. 10.1007/s00373-002-0523-y
- By:
- Publication type:
- Article
Describing ring varieties in which all finite rings have Hamiltonian zero-divisor graphs.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 2, p. 137, doi. 10.1007/s10469-013-9228-7
- By:
- Publication type:
- Article
ON THE MONOTONE SYMMETRIC TRAVELLING SALESMAN PROBLEM: HYPOHAMILTONIAN/HYPOTRACEABLE GRAPHS AND FACETS.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 2, p. 285
- By:
- Publication type:
- Article
Singular Lagrangians, Constrained Hamiltonian Systems and Gauge Invariance: An Example of the Dirac–Bergmann Algorithm.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 3, p. 171, doi. 10.3390/universe8030171
- By:
- Publication type:
- Article
Classes of tree-based networks.
- Published in:
- Visual Computing for Industry, Biomedicine & Art, 2020, v. 3, n. 1, p. 1, doi. 10.1186/s42492-020-00043-z
- By:
- Publication type:
- Article
Synthesizing efficient circuits for Hamiltonian simulation.
- Published in:
- NPJ Quantum Information, 2023, v. 9, n. 1, p. 1, doi. 10.1038/s41534-023-00697-6
- By:
- Publication type:
- Article
The integer-antimagic spectra of a disjoint union of Hamiltonian graphs.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1310, doi. 10.55730/1300-0098.3161
- By:
- Publication type:
- Article
When zero-divisor graphs are divisor graphs.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 4, p. 797, doi. 10.3906/mat-1601-102
- By:
- Publication type:
- Article
On the use of algebraic topology concepts to check the consistency of genome assembly.
- Published in:
- Biophysics & Physicobiology, 2019, v. 16, n. 1, p. 444, doi. 10.2142/biophysico.16.0_444
- By:
- Publication type:
- Article
Hamiltonian cycle in almost distance-hereditary graphs with degree condition restricted to claws.
- Published in:
- Optimization, 2008, v. 57, n. 1, p. 135, doi. 10.1080/02331930701778981
- By:
- Publication type:
- Article
Adding edge dynamics to bipartite random-access networks.
- Published in:
- Stochastic Models, 2022, v. 38, n. 4, p. 545, doi. 10.1080/15326349.2022.2074459
- By:
- Publication type:
- Article
Hamiltonian Cycles in Regular Tournaments.
- Published in:
- Combinatorics, Probability & Computing, 2007, v. 16, n. 2, p. 239, doi. 10.1017/S0963548306008170
- By:
- Publication type:
- Article
Pairwise Display of High-Dimensional Information via Eulerian Tours and Hamiltonian Decompositions.
- Published in:
- Journal of Computational & Graphical Statistics, 2010, v. 19, n. 4, p. 861, doi. 10.1198/jcgs.2010.09136
- By:
- Publication type:
- Article
On Potts Model Clustering, Kernel K-Means, and Density Estimation.
- Published in:
- Journal of Computational & Graphical Statistics, 2008, v. 17, n. 3, p. 629, doi. 10.1198/106186008X318855
- By:
- Publication type:
- Article
Arnold diffusion in Hamiltonian systems on infinite lattices.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 8, p. 3333, doi. 10.1002/cpa.22191
- By:
- Publication type:
- Article
Set Graphs. V. On representing graphs as membership digraphs.
- Published in:
- Journal of Logic & Computation, 2015, v. 25, n. 3, p. 899, doi. 10.1093/logcom/exu060
- By:
- Publication type:
- Article
HAMILTONIAN LACEABILITY IN PRODUCT GRAPHS.
- Published in:
- International eJournal of Engineering Mathematics: Theory & Application, 2010, n. 9, p. 1
- By:
- Publication type:
- Article
Network Evolution: Bugs, Superbugs, and Graph Infections.
- Published in:
- Journal of Applied Computer Science & Mathematics, 2023, v. 17, n. 36, p. 9, doi. 10.4316/JACSM.202302001
- By:
- Publication type:
- Article
Identification of Atmospheric Blocking with Morphological Type by Topological Flow Data Analysis.
- Published in:
- Journal of the Meteorological Society of Japan, 2021, v. 99, n. 5, p. 1169, doi. 10.2151/jmsj.2021-057
- By:
- Publication type:
- Article
On the generating graphs of symmetric groups.
- Published in:
- Journal of Group Theory, 2018, v. 21, n. 4, p. 629, doi. 10.1515/jgth-2018-0004
- By:
- Publication type:
- Article
CHARACTER GRAPHS WITH NONBIPARTITE HAMILTONIAN COMPLEMENT.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 1, p. 91, doi. 10.1017/S0004972719001163
- By:
- Publication type:
- Article
THE COMPLEXITY OF THOMASON’S ALGORITHM FOR FINDING A SECOND HAMILTONIAN CYCLE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 98, n. 1, p. 18, doi. 10.1017/S0004972718000242
- By:
- Publication type:
- Article
WIENER INDEX ON TRACEABLE AND HAMILTONIAN GRAPHS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 94, n. 3, p. 362, doi. 10.1017/S0004972716000447
- By:
- Publication type:
- Article
INTRODUCTION TO DIRAC OBSERVABLES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 8, p. 1190, doi. 10.1142/S0217751X08040056
- By:
- Publication type:
- Article
HAMILTONIAN GENERAL RELATIVITY IN FINITE SPACE AND COSMOLOGICAL POTENTIAL PERTURBATIONS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 28/29, p. 5957, doi. 10.1142/S0217751X06034252
- By:
- Publication type:
- Article
"SQUARE ROOT" OF THE PROCA EQUATION:: SPIN-3/2 FIELD EQUATION.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 5, p. 1143, doi. 10.1142/S0217751X06024980
- By:
- Publication type:
- Article
Matrix-valued Schrödinger operators over finite adeles.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2023, v. 26, n. 3, p. 1, doi. 10.1142/S021902572250031X
- By:
- Publication type:
- Article
Tverberg's Theorem, Disks, and Hamiltonian Cycles.
- Published in:
- Annals of Combinatorics, 2021, v. 25, n. 4, p. 995, doi. 10.1007/s00026-021-00557-0
- By:
- Publication type:
- Article